Department of Mathematics

Indian Institute Of Technology Madras , Chennai

Major Areas of Research


Publications

# Title Authors Journal Year
321 Effects of nonuniformly heated wall(S) on a natural-convection flow in a square cavity filled with a porous medium Basak, T. and Roy, S. and Takhar, H.S. Numerical Heat Transfer; Part A: Applications

Volume: 51 Page: 959-978 DOI:10.1080/10407790601128600

2007
322 On the negative binomial distribution and its generalizations Vellaisamy, P and Upadhye, NS Statistics & probability letters

Volume: 77 Page: 173–180

2007
323 Optimal acyclic edge colouring of grid like graphs Muthu, Rahul and Narayanan, N. and Subramanian, C. R. Lecture Notes in Computer Science

Volume: 4112 Page: 360-367 DOI:10.1007/11809678_38

2006
324 Understanding the porosity dependence of heat flux through glass fiber insulation Roy, Samir and Junk, Michael and Sundar, S. Math. Comput. Modelling

Volume: 43 Page: 485-492 DOI:10.1016/j.mcm.2005.08.013

2006
325 Effects of thermal boundary conditions on natural convection flows within a square cavity Basak, T. and Roy, S. and Balakrishnan, A.R. International Journal of Heat and Mass Transfer

Volume: 49 Page: 4525-4535 DOI:10.1016/j.ijheatmasstransfer.2006.05.015

2006
326 Effect of non-uniform slot injection (suction) on a forced flow over a slender cylinder Datta, P. and Anilkumar, D. and Roy, S. and Mahanti, N.C. International Journal of Heat and Mass Transfer

Volume: 49 Page: 2366-2371 DOI:10.1016/j.ijheatmasstransfer.2005.10.044

2006
327 Unsteady mixed convection from a moving vertical slender cylinder Roy, S.J. and Anilkumar, D. Journal of Heat Transfer

Volume: 128 Page: 368-373 DOI:10.1115/1.2165206

2006
328 Natural convection in a square cavity filled with a porous medium: Effects of various thermal boundary conditions Basak, T. and Roy, S. and Paul, T. and Pop, I. International Journal of Heat and Mass Transfer

Volume: 49 Page: 1430-1441 DOI:10.1016/j.ijheatmasstransfer.2005.09.018

2006
329 Differential games with continuous, switching and impulse controls Shaiju, A. J. and Dharmatti, Sheetal Nonlinear Anal.

Volume: 63 Page: 23-41 DOI:10.1016/j.na.2005.04.002

2005
330 Improved bounds on acyclic edge colouring Muthu, Rahul and Narayanan, N. and Subramanian, C. R. Electronic Notes in Discrete Mathematics

Volume: 19 Page: 171-177 DOI:10.1016/j.endm.2005.05.024

2005